MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4108
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Irritation (2076); No Code Available (3191)
Date of Event 01/15/2020
Type of Reportable Event Serious Injury
Event or Problem Description
A report was received that the patient had a small skin blister at the trial or cable site upon removing the spinal cord stimulator trial.The physician believed that the blister was a result from the friction applied from the or box bandaged to the patients skin on a normal day to day actions during the trial.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information was received that the patient was provided with antibacterial cream to treat the skin blisters and was bandaged up.The patient was reportedly doing well.The used device was not returned to bsn as it was discarded by the medical facility.

Brand Name
PRECISION
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key9681251
Report Number3006630150-2020-00429
Device Sequence Number3445315
Product Code LGW
UDI-Device Identifier08714729821533
UDI-Public08714729821533
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/18/2021
Device Model NumberSC-4108
Device Catalogue NumberSC-4108
Device Lot Number23451879
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer02/14/2020
Initial Report FDA Received Date02/07/2020
Supplement Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR